# SDR IPXA1B66282

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1461158179
- Condition: Damaged
- Location: Sta 1649 Lbl 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGES ON FLOOR PANEL AT STA 1649 LBL 107, 109, 113, 114.  REPAIRED IAW EO B747-5320-42128-A.
